Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What is the cause of acne on the chest, arms and feet with burning sensation and numbness ?

hello doctor im asking you about a question with im breaking out with acne or my chest and on my arms and face i have had it several years and been everywere to see what it is but its coming to the point were now im starting to burn and feel numbess in my feet and hands i have had test done for diabetes which is nil but have very low iron deficienct and thyroid problem and high blood preasure which im taking arcand thank you
Asked On : Sat, 4 Feb 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

PRESENCE OF ACNE ANYWHERE ON BODY WONT AFFECT YOUR SENSATION. AT THE SITE OF ACNE YOU MAY HAVE PAIN, REDNESS, SWELLING BUT IT WILL NEVER AFFECT DISTAL TO THE AFFECTED SITE.

YOU HAVE NOT MENTIONED WHETHER YOU ARE SUFFERING FROM HYPO/HYPERTHYROIDISM

THERE IS NO CORELATION OF THYROID PROBLEM,IRON DEFICIENCY ANAEMA & BLOOD PRESSURE MEDICINE

TAKE CARE

DR.MAYANK BHARGAVA
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor